# SDR AALA20160225001

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 66,397 hours, 32,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20800
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AB5-4 EGRESS LIGHT POWER SUPPLY FAILS TO TEST.  REPLACED AB5-4 EGRESS LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-60-98.  TESTED OK.  THE ACFT WAS NOT GNDED.
